Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 4983827, 5 pages
https://doi.org/10.1155/2018/4983827
Research Article

Analytic Morrey Spaces and Bloch-Type Spaces

1Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Correspondence should be addressed to Jianfei Wang; nc.unjz@ctsufjw

Received 25 September 2017; Accepted 24 January 2018; Published 11 March 2018

Academic Editor: Alberto Fiorenza

Copyright © 2018 Ofori Samuel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to characterizing the boundedness of the Riemann-Stieltjes operators from analytic Morrey spaces to Bloch-type spaces. Moreover, the boundedness of the superposition operator and weighted composition operator on analytic Morrey spaces is discussed, respectively.

1. Introduction

The open unit disk, the unit circle, and the area measure in the complex are denoted by , , and , respectively. The space of all analytic functions in will be written , and denotes the Hardy space on the unit disk .

For , the space of analytic Campanato space, denoted by , is the set of all satisfying where is taken over all subarcs of and Table 1 will help us to understand the structure of (see, e.g., [13] and [4, p. 209–217] for the real counterparts).

Table 1: The structure of analytic Campanato space.

Of course, this value defines a seminorm on . A complete norm on can be equipped by

For , the -Bloch space, denoted by , is the set of all for which

The expression defines a seminorm while the natural norm is given by The Riemann-Stieltjes operator with analytic function symbol is defined by The corresponding integral operator is defined by Obviously, the multiplication operator is given as follows: Continuing from [514], in this paper, we consider three operators associated with the analytic Morrey spaces. More precisely, in Section 2, we give two lemmas which are used to prove our main results in the paper. In Section 3, we obtain the boundedness of the Riemann-Stieltjes operators and from analytic Morrey spaces to Bloch-type spaces. In Section 4, the boundedness of the defined superposition operator on analytic Morrey spaces is proved. In Section 5, we consider the boundedness of the weighted composition operator from analytic Morrey spaces to Bloch-type spaces.

Notation. Let and denote that there exists an absolute constant such that and , respectively. means that and hold.

2. Some Lemmas

We now recall some auxiliary results which will be used throughout this paper. Lemmas 1 and 2 are proved, the first by Xiao and Yuan in [15] and the second by Wang in [16].

Lemma 1. Let . If , then hold for all .

Lemma 2. For any fixed . Let . Then functions belong to . Moreover, is uniformly bounded in ; that is,

3. Boundedness of the Operators

In this section, we give the boundedness of and from , respectively.

Theorem 3. Let . Suppose that . Then, is bounded if and only if Moreover,

Proof. Suppose is bounded. Taking , then Note that It implies that Hence, Conversely, suppose By Lemma 1, we have that Hence, implies is bounded and

Theorem 4. Let and . Then is bounded if and only ifMoreover,

Proof. Suppose is bounded. LetThenLemma 2 shows that Taking supremum in the last inequality over the set and applying to the maximum modulus principle we have Hence That is, Conversely, suppose By Lemma 1, we have that Then which implies is bounded and

Remark 5. When in Theorem 4, the conclusion is equivalent to .

As an application of Theorems 3 and 4, we can obtain the following corollary.

Corollary 6. Let and . Then is bounded if and only if .

4. Superposition on

Let and represent two subspaces of . If is a complex-valued function such that whenever , then we call that acts by superposition from into . If and contain the linear functions, then must be an entire function. The superposition with symbol is then defined by . A basic question is when map into continuously. This question has been studied for many distinct pairs —see, for example, [1720]. In this section, we are interested in the analytic Morrey space and have the following result which extends the case of in [3].

Theorem 7. Let . Then is bounded on if and only if for some .

Proof. Lemma 1 shows thatIf is bounded on , then for we obtainTaking the following -function in the last inequality, we have Since so there is a positive independent of such that In particular, setting yields Setting in the last estimate and noticing , we obtain that the entire function is bounded on . By using the maximum principle, we get that must be a linear function.
Conversely, if for some , then , and hence . Hence is bounded on .

5. Weighted Composition Operator from to

Suppose that and is an analytic self-map of , . These maps induce a linear weighted composition operator which is defined by where is the operator of pointwise multiplication by and is the composition operator . Our next result will be as follows.

Theorem 8. Let , , and be an analytic self-map of . Then if and only if

Proof. The growth of functions in shows that if then It is easy to see If then and . It yields that which proves that the sufficiency holds. On the other hand, the necessary follows by taking the test function in

Remark 9. When , the result reduces to Xiao and Yuan in [15]. When , denote the multiplication operator. if and only if

Conflicts of Interest

The authors declare that there are no conflicts of interest regarding the publication of this paper.

Authors’ Contributions

All authors contributed equally and significantly in writing this article. All authors read and approved the final manuscript.

Acknowledgments

The authors were partially supported by the National Natural Science Foundation of China (nos. 11471111, 11571105, and 11671362) and the Natural Science Foundation of Zhejiang Province (nos. LY16A010004 and LY13A010021).

References

  1. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Wang and J. Xiao, “Analytic Campanato spaces by functionals and operators,” The Journal of Geometric Analysis, vol. 26, no. 4, pp. 2996–3018, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Kufner, O. John, and S. Fcík, Function spaces, Noordhoff International Publishing, Prague, Czech Republic, 1977. View at MathSciNet
  5. A. Aleman and J. A. Cima, “An integral operator on and Hardy's inequality,” Journal d'Analyse Mathématique, vol. 85, pp. 157–176, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. S. Guliyev, S. G. Hasanov, and Y. Sawano, “Decompositions of local Morrey-type spaces,” Positivity, vol. 21, no. 3, pp. 1223–1252, 2017. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Li, J. Liu, and Z. Lou, “Integral operators on analytic Morrey spaces,” Science China Mathematics, vol. 57, no. 9, pp. 1961–1974, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Li and S. Stevic, “Riemann-Stieltjes operators between α-Bloch spaces and Besov spaces,” Mathematische Nachrichten, vol. 282, no. 6, pp. 899–911, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. A. Ragusa and A. Scapellato, “Mixed Morrey spaces and their applications to partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 151, pp. 51–65, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Souplet, “Morrey spaces and classification of global solutions for a supercritical semilinear heat equation in ,” Journal of Functional Analysis, vol. 272, no. 5, pp. 2005–2037, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Wang and J. Xiao, “Holomorphic Campanato spaces on the unit ball,” Mathematische Nachrichten, vol. 290, no. 5-6, pp. 930–954, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Wu and C. Xie, “ spaces and Morrey spaces,” Journal of Functional Analysis, vol. 201, no. 1, pp. 282–297, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Xiao and W. Xu, “Composition operators between analytic Campanato spaces,” The Journal of Geometric Analysis, vol. 24, no. 2, pp. 649–666, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Yuan and C. Tong, “On analytic Campanato and spaces,” Complex Analysis and Operator Theory, pp. 1–31. View at Publisher · View at Google Scholar
  15. J. Xiao and C. Yuan, “Analytic Campanato spaces and their compositions,” Indiana University Mathematics Journal, vol. 64, no. 4, pp. 1001–1025, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Wang, “The Carleson measure problem between analytic morrey spaces,” Canadian Mathematical Bulletin, vol. 59, no. 4, pp. 878–890, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Xiao, Geometric Qp Functions, Frontiers in Mathematics, Birkhäauser, Basel, Switzerland, 2006. View at MathSciNet
  18. V. Alvarez, M. A. Marquez, and D. Vukotic, “Superposition operators between the Bloch space and BERgman spaces,” Arkiv for Matematik, vol. 42, no. 2, pp. 205–216, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Xiao, Holomorphic Q Classes, Lecture Notes in Math. 1767, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Xiao, “Riemann-Stieltjes operators on weighted Bloch and BERgman spaces of the unit ball,” Journal Of The London Mathematical Society-Second Series, vol. 70, no. 1, pp. 199–214, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus